# SDR AALA202204078166

- Difficulty date: April 1, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND STABILIZER LOWER SKIN CRACKED AT STABILIZER STATION 129.50 AND 10 INCHES FROM THE AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R REPAIR 11.
